Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 97, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 2, 2016, 12:16 PM CDT for Dimmit County, Texas. It took effect at Jun 6, 2016, 7:00 AM CDT. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2016, 12:16 PM CDT (17:16 UTC)
- In effect from
- Jun 6, 2016, 7:00 AM CDT
- Expired
- Jun 6, 2016, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dimmit County, TX
The radar
The Laughlin AFB radar (KDFX), 112 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nueces River near Asherton (ASRT2). The gauge peaked at 7.24 ft at Jun 4, 2016, 11:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08193000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
762
WGUS44 KEWX 021716
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1216 PM CDT THU JUN 2 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Nueces River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC127-031116-
/O.NEW.KEWX.FL.W.0097.160606T1200Z-160607T0000Z/
/ASRT2.1.ER.160606T1200Z.160606T1200Z.160606T1200Z.NO/
1216 PM CDT THU JUN 2 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Nueces River Near Asherton.
* from Monday morning to Monday evening...or until the warning is cancelled.
* At 11:30 AM Thursday the stage was 6.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage Monday morning.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
damage.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Asherton 18 20 6.3 Thu 11 AM 7.0 12.8 16.5 20.0 16.7
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$1 follow-up statement
690
WGUS84 KEWX 031528
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1028 AM CDT FRI JUN 3 2016
...The flood warning is cancelled for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
...The flood warning continues for the following rivers in Texas...
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC163-040928-
/O.EXT.KEWX.FL.W.0088.000000T0000Z-160607T1900Z/
/DBYT2.2.ER.160602T2230Z.160605T0600Z.160607T0700Z.NO/
1028 AM CDT FRI JUN 3 2016
The flood warning continues for
the Frio River Near Derby.
* At 9:30 AM Friday the stage was 7.1 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 10.1 feet by early Sunday
morning. The river will fall below flood stage early Tuesday morning.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Derby 6 6 7.1 Fri 09 AM 7.8 9.7 7.5 5.5 4.2
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$
TXC127-031558-
/O.CAN.KEWX.FL.W.0097.000000T0000Z-160607T0000Z/
/ASRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 AM CDT FRI JUN 3 2016
The flood warning is cancelled for
the Nueces River Near Asherton.
* At 9:30 AM Friday the stage was 6.6 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 19.1 feet Monday morning.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
damage.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Asherton 18 20 6.6 Fri 09 AM 8.2 13.3 19.1 17.0 13.8
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
BMW
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 2, 11:20 AM CDT, 56 minutes earlier.
Area forecast discussion, Jun 2, 11:20 AM CDT, 56 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 1120 AM CDT THU JUN 2 2016 .UPDATE... We have updated the forecast to reduce rain chances across the region into the early afternoon hours. For the late afternoon, current thinking is we could see additional development of showers and thunderstorms with an upper low centered over Val Verde county. We will continue to evaluate model data and radar trends for this afternoon. Otherwise, we have adjusted hourly temperatures, dew points and winds to better reflect recent observational trends. High temperatures have also been adjusted upward slightly to account for more sunshine than previously anticipated. && .PREV DISCUSSION... /ISSUED 635 AM CDT THU JUN 2 2016/ AVIATION... Showers and thunderstorms continue to affect the I-35 terminals this morning. However, the back edge of the rain shield is moving from southwest to northeast and should be clear of the San Antonio sites by 1230z. Austin should be clear of the rain shield around 15z. Observations behind the rain are picking up on VFR conditions and will show this trend in the TAFs. Hi-res models do show some scattered activity this afternoon and will introduce VCSH. Can't rule out additional activity for the remainder of the TAF period but will not mention anything else at this time. Guidance shows VFR will continue overnight and will not mention any MVFR/IFR beyond this morning. PREV DISCUSSION... /ISSUED 155 AM CDT THU JUN 2 2016/ SHORT TERM (Today through Friday)... Nocturnal MCS has developed across the southwest CWA this morning. The MCS should sustain itself through the morning hours as it moves eastward, in an increasingly divergent upper level pattern across South-Central Texas east of the approaching upper level low per current RAP analysis and forecast. 18Z/00Z Texas Tech 4KM WRF along with 00Z SPC 4KM WRF seem to be the closest initialized hi resolution models and have a decent handle with where convective complex is now. Expansion in convective activity is possible ahead of the MCS across the northern and eastern CWA through the morning hours. Rainfall rates of 2-3 inches per hour have been observed so far across western CWA with this complex, and these rates farther northeast through the morning will likely result in flash flooding issues, given the antecedent soil conditions. This could especially be dangerous overnight and during the morning commute where both the aforementioned hi resolution models depict enhancement through the I-35 corridor and eastward. We continue to stress the high potential for flash flooding and message Turn Around, Don't Drown. Behind the departing MCS, and after recovery, re-development of storms are possible this afternoon back through the Hill Country and Edwards Plateau, closer to the mid level trough axis. May be a brief lull in convective activity after sunset, with possible overnight re-development of isolated to scattered storms closer to the core of the mid and upper level low through central Texas and the Hill Country. With the mid and upper level low stalled in the vicinity of the northeast CWA on Saturday, chances for showers and storms will expand outward away from the center during the daytime across much of the CWA. The Flash Flood Watch continues through tonight. The day shift will determine whether or not an expansion in time is needed. Additional rainfall totals today through Saturday are generally forecast to be 2-4 inches with isolated amounts up to 8 inches. LONG TERM (Friday Night through Wednesday)... The mid and upper level low will elongate southwestward Friday night into Saturday and maintain good chances for showers and storms across the region. Localized heavy downpours are a possibility through Saturday. The GFS and now the ECMWF are indicating the low opening into an elongated trough axis and moving southeast of the area Sunday into Monday. Higher POPs Sunday into Monday will be primarily confined to the southeast counties, with a dry forecast thereafter. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 80 66 81 66 81 / 100 50 60 50 60 Austin Bergstrom Intl Airport 80 65 81 65 81 / 100 50 60 40 60 New Braunfels Muni Airport 80 66 83 66 81 / 100 50 60 40 60 Burnet Muni Airport 78 64 78 64 79 / 100 50 60 50 60 Del Rio Intl Airport 84 67 86 67 88 / 80 30 30 30 40 Georgetown Muni Airport 79 65 78 65 80 / 100 50 60 50 60 Hondo Muni Airport 81 64 82 66 82 / 100 40 50 40 60 San Marcos Muni Airport 79 65 81 65 80 / 100 50 60 40 60 La Grange - Fayette Regional 81 67 81 67 81 / 100 50 60 50 60 San Antonio Intl Airport 80 66 82 67 81 / 100 50 60 40 60 Stinson Muni Airport 82 66 84 68 82 / 100 50 50 40 60 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio... Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr... Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis... Uvalde...Val Verde...Williamson...Wilson...Zavala. && Mesoscale/Aviation...24 Synoptic/Grids...09
Hazardous weather outlook, Jun 2, 4:36 AM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 436 AM CDT THU JUN 2 2016 TXZ171>173-183>194-202>209-217>225-228-031000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 436 AM CDT THU JUN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL IMPACT THE I-35 CORRIDOR AND POINTS EAST THIS MORNING. ADDITIONAL SCATTERED STORMS ARE POSSIBLE FARTHER WEST LATE THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY INTO SATURDAY WILL BECOME MORE ISOLATED TO SCATTERED SUNDAY AND MONDAY. LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL SHOULD WANE BY NEXT WEEK. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG TO SEVERE WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES ON IMPACTS AND POTENTIAL HAZARDS DURING THIS WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jun 2, 7:54 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLASH FLOOD LLANO 30.75N 98.67W
06/02/2016 LLANO TX EMERGENCY MNGR
SEVERAL COUNTY ROADS FLOODING AT THIS TIME
&&
EVENT NUMBER EWX1600556
EMPLocal storm report, Jun 2, 8:51 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
851 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HEAVY RAIN 5 NNW SOLMS 29.73N 98.20W
06/02/2016 M2.17 INCH COMAL TX NWS EMPLOYEE
24 HOUR RAINFALL TOTAL.
&&
EVENT NUMBER EWX1600557
BFLocal storm report, Jun 2, 9:40 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
940 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 1 SSW KERRVILLE 30.03N 99.14W
06/01/2016 E2.00 INCH KERR TX COCORAHS
PEA TO PING PONG BALL SIZE HAIL WITH MOSTLY DIME TO
QUARTER SIZE.
&&
EVENT NUMBER EWX1600558
BFLocal storm report, Jun 2, 9:41 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
941 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM FLASH FLOOD GEORGETOWN 30.65N 97.69W
06/02/2016 WILLIAMSON TX EMERGENCY MNGR
THE WILLIAMSON COUNTY EMERGENCY MANAGEMENT REPORTS
MULTIPLE ROADS CLOSED IN WILLIAMSON COUNTY. CLOSED ROADS
ARE ACROSS BOTH THE EAST AND WEST PORTIONS OF THE
COUNTY.
&&
EVENT NUMBER EWX1600559
PAYLocal storm report, Jun 2, 9:46 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 2 NW ST. HEDWIG 29.44N 98.24W
06/02/2016 BEXAR TX BROADCAST MEDIA
SWIFT WATER RESCUE NEAR ST HEDWIG. BROADCAST ON
INTERNET.
&&
EVENT NUMBER EWX1600560
BFLocal storm report, Jun 2, 9:49 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
949 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL KERR WILDLIFE MGMT AREA 30.09N 99.50W
06/01/2016 M1.00 INCH KERR TX CO-OP OBSERVER
0446 PM HAIL KERRVILLE 30.04N 99.14W
06/01/2016 M0.25 INCH KERR TX PUBLIC
0500 PM HAIL 1 SSW KERRVILLE 30.03N 99.14W
06/01/2016 E2.00 INCH KERR TX COCORAHS
PEA TO PING PONG BALL SIZE HAIL WITH MOSTLY DIME TO
QUARTER SIZE.
0507 PM HAIL 1 NW KERRVILLE 30.05N 99.15W
06/01/2016 M1.00 INCH KERR TX PUBLIC
0510 PM HAIL 1 WNW KERRVILLE 30.05N 99.16W
06/01/2016 M1.25 INCH KERR TX AMATEUR RADIO
0511 PM HAIL 2 NW KERRVILLE 30.06N 99.15W
06/01/2016 M1.00 INCH KERR TX TRAINED SPOTTER
0515 PM HAIL KERRVILLE 30.04N 99.14W
06/01/2016 M1.00 INCH KERR TX AMATEUR RADIO
QUARTER SIZED HAIL NEARLY COVERING THE GROUND
0518 PM HAIL 2 NW KERRVILLE 30.06N 99.16W
06/01/2016 M2.00 INCH KERR TX TRAINED SPOTTER
0538 PM HAIL KERRVILLE 30.04N 99.14W
06/01/2016 M1.50 INCH KERR TX BROADCAST MEDIA
0622 PM HAIL 5 NW BOERNE 29.85N 98.80W
06/01/2016 M1.00 INCH KENDALL TX PUBLIC
0740 PM HAIL 4 SW SMITHSON VALLEY 29.77N 98.37W
06/01/2016 M0.70 INCH COMAL TX PUBLIC
1118 PM TSTM WND DMG BRACKETTVILLE 29.32N 100.41W
06/01/2016 KINNEY TX LAW ENFORCEMENT
TREE LIMBS BLOWN DOWN
1122 PM TSTM WND GST LAUGHLIN AFB 29.36N 100.78W
06/01/2016 M67 MPH VAL VERDE TX ASOS
1230 AM FLASH FLOOD 2 N BRACKETTVILLE 29.35N 100.41W
06/02/2016 KINNEY TX DEPT OF HIGHWAYS
FM 334 AND FM 674 NORTH OF BRACKETVILLE CLOSED DUE TO
HIGH WATER ACROSS SEVERAL LOW WATER CROSSINGS.
0128 AM HEAVY RAIN UVALDE 29.22N 99.78W
06/02/2016 M1.76 INCH UVALDE TX AWOS
1.76 INCHES OF RAIN IN ABOUT AN HOUR
0228 AM FLASH FLOOD 5 S SABINAL 29.25N 99.47W
06/02/2016 UVALDE TX DEPT OF HIGHWAYS
PARTS OF RM 187 FLOODED
0228 AM FLASH FLOOD 2 SE UVALDE 29.20N 99.76W
06/02/2016 UVALDE TX DEPT OF HIGHWAYS
WATER OVER ROAD ON FM 140 SOUTHEAST OF UVALDE
0302 AM FLASH FLOOD 2 SSW SHAVANO PARK 29.55N 98.56W
06/02/2016 BEXAR TX CITY OFFICIAL
ORSINGER LANE AT SLEEPY HOLLOW CLOSED DUE TO FLOODING
0303 AM FLASH FLOOD 2 SSW SHAVANO PARK 29.55N 98.57W
06/02/2016 BEXAR TX CITY OFFICIAL
VANCE JACKSON AT SUNBURST ST CLOSED DUE TO FLOODING
0321 AM FLASH FLOOD 1 WSW LACKLAND AFB 29.38N 98.65W
06/02/2016 BEXAR TX CITY OFFICIAL
WATER RESCUE AT OLD VALLEY HI DR AT RAY ELLISON BLVD
0325 AM FLASH FLOOD 2 NW CASTLE HILLS 29.54N 98.54W
06/02/2016 BEXAR TX CITY OFFICIAL
FLOODING AT DREAMLAND AND WESTBY LN
0350 AM FLASH FLOOD 2 W KIRBY 29.46N 98.41W
06/02/2016 BEXAR TX CITY OFFICIAL
FLOODING AT BINZ-ENGLEMAN AT I-35
0353 AM HEAVY RAIN 3 SSE SAN ANTONIO 29.39N 98.47W
06/02/2016 M2.84 INCH BEXAR TX MESONET
RAINFALL SINCE 2 AM
0353 AM FLASH FLOOD 1 W KIRBY 29.46N 98.40W
06/02/2016 BEXAR TX CITY OFFICIAL
WATER RESCUE NEAR NE LOOP 410 AT MACRO
0401 AM FLASH FLOOD 2 SW SAN ANTONIO 29.40N 98.51W
06/02/2016 BEXAR TX CITY OFFICIAL
FLOODING AT I-35 AT NOGALITOS
0418 AM FLASH FLOOD 5 E LACKLAND AFB 29.39N 98.55W
06/02/2016 BEXAR TX FIRE DEPT/RESCUE
FLOODING AT QUINTANA ROAD AND THE ACCESS ROAD TO
GENERAL HUDNELL DRIVE
0429 AM FLASH FLOOD 1 NNW SAN ANTONIO 29.44N 98.49W
06/02/2016 BEXAR TX BROADCAST MEDIA
LOWER LEVEL OF I-35 CLOSED IN BOTH DIRECTIONS
0546 AM FLASH FLOOD PEARSALL 28.89N 99.09W
06/02/2016 FRIO TX LAW ENFORCEMENT
STREETS FLOODED IN PEARSALL. COUNTY ROAD 140E NEAR
HIGHWAY 85 ALSO FLOODED.
0557 AM FLASH FLOOD 4 SW SEGUIN 29.54N 98.02W
06/02/2016 GUADALUPE TX LAW ENFORCEMENT
WATER OVER ELM CREEK ROAD.
0603 AM FLASH FLOOD 5 S DRIFTWOOD 30.04N 98.03W
06/02/2016 HAYS TX LAW ENFORCEMENT
MULTIPLE LOW WATER CROSSINGS FLOODED IN CENTRAL AND
WESTERN PORTIONS OF THE COUNTY.
0608 AM FLASH FLOOD WARING 29.95N 98.80W
06/02/2016 KENDALL TX LAW ENFORCEMENT
MULTIPLE LOW WATER CROSSINGS FLOODED NEAR AND AROUND
WARING.
0645 AM FLASH FLOOD CIBOLO 29.57N 98.23W
06/02/2016 GUADALUPE TX EMERGENCY MNGR
MULTIPLE ROADS CLOSED DUE TO FLOODING IN THE CITY OF
CIBOLO
0723 AM FLASH FLOOD JOHNSON CITY 30.27N 98.41W
06/02/2016 BLANCO TX LAW ENFORCEMENT
FARM TO MARKET ROAD 2766 IS CLOSED FROM JOHNSON CITY TO
THE PEDERNALES STATE PARK
0750 AM FLASH FLOOD LLANO 30.75N 98.67W
06/02/2016 LLANO TX EMERGENCY MNGR
SEVERAL COUNTY ROADS FLOODING AT THIS TIME
0847 AM HEAVY RAIN 5 NNW SOLMS 29.73N 98.20W
06/02/2016 M2.17 INCH COMAL TX NWS EMPLOYEE
24 HOUR RAINFALL TOTAL.
0930 AM FLASH FLOOD 2 NW ST. HEDWIG 29.44N 98.24W
06/02/2016 BEXAR TX BROADCAST MEDIA
SWIFT WATER RESCUE NEAR ST HEDWIG. BROADCAST ON
INTERNET.
0936 AM FLASH FLOOD GEORGETOWN 30.65N 97.69W
06/02/2016 WILLIAMSON TX EMERGENCY MNGR
THE WILLIAMSON COUNTY EMERGENCY MANAGEMENT REPORTS
MULTIPLE ROADS CLOSED IN WILLIAMSON COUNTY. CLOSED ROADS
ARE ACROSS BOTH THE EAST AND WEST PORTIONS OF THE
COUNTY.
&&
EVENT NUMBER EWX1600524 EWX1600525 EWX1600558 EWX1600526 EWX1600527
EWX1600528 EWX1600529 EWX1600530 EWX1600531 EWX1600532 EWX1600533
EWX1600534 EWX1600535 EWX1600550 EWX1600536 EWX1600537 EWX1600538
EWX1600539 EWX1600540 EWX1600541 EWX1600542 EWX1600543 EWX1600544
EWX1600545 EWX1600546 EWX1600547 EWX1600548 EWX1600549 EWX1600551
EWX1600552 EWX1600553 EWX1600554 EWX1600555 EWX1600556 EWX1600557
EWX1600560 EWX1600559
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:01 PM CDT | Special Weather Statement | EWX | Comal | 44 min |
| Jun 1, 7:08 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 37 min |
| Jun 1, 7:14 PM CDT | Special Weather Statement | EWX | Val Verde | 46 min |
| Jun 1, 7:31 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 1, 7:49 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Jun 1, 7:52 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 23 min |
| Jun 1, 8:23 PM CDT | Special Weather Statement | EWX | Val Verde | 52 min |
| Jun 1, 8:41 PM CDT | Special Weather Statement | EWX | Kinney | 49 min |
| Jun 1, 9:03 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| Jun 1, 9:19 PM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Jun 1, 9:46 PM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| Jun 1, 10:16 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 59 min |
| Jun 1, 10:18 PM CDT | Special Weather Statement | EWX | Val Verde | 57 min |
| Jun 1, 10:38 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 67 min |
| Jun 1, 11:09 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 1, 11:12 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 63 min |
| Jun 1, 11:25 PM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 4 hr |
| Jun 1, 11:36 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 54 min |
| Jun 1, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 54 min |
| Jun 2, 12:11 AM CDT | Flash Flood Warning | EWX | Uvalde | 4 hr |
| Jun 2, 12:30 AM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 60 min |
| Jun 2, 12:49 AM CDT | River Flood Warning | EWX | Kerr | 14 hr |
| Jun 2, 12:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina, Real, Uvalde | 53 min |
| Jun 2, 1:15 AM CDT | River Flood Warning | EWX | Uvalde | 18 hr |
| Jun 2, 1:27 AM CDT | Special Weather Statement | EWX | Dimmit, Frio, Zavala | 63 min |
| Jun 2, 1:44 AM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 4 hr |
| Jun 2, 2:05 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 8 hr |
| Jun 2, 2:12 AM CDT | River Flood Warning | EWX | Medina | 20 hr |
| Jun 2, 2:12 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| Jun 2, 2:41 AM CDT | River Flood Warning | EWX | Bexar | 67 hr |
| Jun 2, 2:41 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 4 days |
| Jun 2, 2:59 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 4 hr |
| Jun 2, 4:02 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays | 3 hr |
| Jun 2, 4:16 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe, Karnes, Wilson | 3 hr |
| Jun 2, 4:44 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kendall, Kerr | 3 hr |
| Jun 2, 4:49 AM CDT | Flash Flood Warning | EWX | Comal, Hays | 5 hr |
| Jun 2, 5:13 AM CDT | Flash Flood Warning | EWX | Gillespie, Kendall, Kerr, Llano | 3 hr |
| Jun 2, 5:27 AM CDT | Special Weather Statement | EWX | Blanco | 48 min |
| Jun 2, 5:49 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| Jun 2, 5:57 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 2, 6:04 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano | 3 hr |
| Jun 2, 6:10 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| Jun 2, 6:26 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 3 hr |
| Jun 2, 6:31 AM CDT | River Flood Warning | EWX | Bexar | 13 hr |
| Jun 2, 6:31 AM CDT | River Flood Warning | EWX | Bexar | 22 hr |
| Jun 2, 6:35 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 4 hr |
| Jun 2, 6:54 AM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
| Jun 2, 7:32 AM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 3 hr |
| Jun 2, 7:54 AM CDT | River Flood Warning | EWX | Blanco | 21 hr |
| Jun 2, 8:12 AM CDT | River Flood Warning | EWX | Bastrop | 57 hr |
| Jun 2, 8:58 AM CDT | River Flood Warning | EWX | Gonzales | 24 hr |
| Jun 2, 12:14 PM CDT | River Flood Warning | EWX | Williamson | 20 hr |
| Jun 2, 2:02 PM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| Jun 2, 2:02 PM CDT | River Flood Warning | EWX | DeWitt | 5 days |
| Jun 2, 2:06 PM CDT | River Flood Warning | EWX | Karnes | 57 hr |
| Jun 2, 3:33 PM CDT | Special Weather Statement | EWX | Bexar | 42 min |
| Jun 2, 4:13 PM CDT | Special Weather Statement | EWX | Real | 47 min |
| Jun 2, 5:08 PM CDT | Special Weather Statement | EWX | Kendall | 37 min |
| Jun 2, 6:43 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.